# SDR FDEA201207312776

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828820300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR63 CLEVIS ADAPTER BETWEEN SEAT TRACK 2R AND 3R, ONE FASTNER HOLE UPPER SURFACE CORRODED APX .5 SQUARE INCHES.  AFTER REMOVAL OF CORROSION, FOUND TO BE OUT OF TOLERANCE IAW DWG A53275404.  R & R CLEVIS ADAPTER IAW SRM 51-40-21, PARA 7.
